... levothyroxin. I have only had 2 doses but didn't realize and was not told to drink a full glass of water with it nor to wait at least 4 hours before taking vitamins after... last night was a horrible night for me, I kept waking up with a startled like feeling or anxious and had to go to the bathroom several times and then feeling like I'm freezing but be hot. I don't like taking medication and this is really making me scared and I know that sounds silly and childish but unfortunately it's true. I'm wondering, should I stop taking it? Its only been 2 pills, should i be feeling this, is it normal? I am going to contact the Dr today but in the interim should I stop? I wanna cry :(
You cannot stop taking it. You are lacking a hormone the same way as diabetics lack insulin. You must have the thyroid hormone to run your body.
You're going to have to get over your not taking medications. Just wait until you're older, I take 8 a day. What you do is call your dr and tell him what happened and see what he thinks you should do. Side effects of medications generally go away after your body get used to the meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am fixing to start Levothyroxine 50 mcg after just being diagnosed with hypothyroidism. My number?
Posted 10 Apr 2013 • 2 answers
Posted 28 May 2014 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 6 Aug 2016 • 0 answers
Posted 19 days ago • 0 answers